Comparison theorems and hypersurfaces.

J.-H. Eschenburg

Manuscripta mathematica (1987)

  • Volume: 59, page 295-324
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Eschenburg, J.-H.. "Comparison theorems and hypersurfaces.." Manuscripta mathematica 59 (1987): 295-324. <>.

author = {Eschenburg, J.-H.},
journal = {Manuscripta mathematica},
keywords = {comparison theorems; Riccati equation; Bishop-Gromov volume comparison theorem},
pages = {295-324},
title = {Comparison theorems and hypersurfaces.},
url = {},
volume = {59},
year = {1987},

AU - Eschenburg, J.-H.
TI - Comparison theorems and hypersurfaces.
JO - Manuscripta mathematica
PY - 1987
VL - 59
SP - 295
EP - 324
KW - comparison theorems; Riccati equation; Bishop-Gromov volume comparison theorem
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.